Courbes analytiques sur un germe d'espace analytique et applications
Annales de l'Institut Fourier, Volume 26 (1976) no. 2, pp. 117-131.

Let f:XY be a germ of algrebraic mapping between two germs of complex algebraic varieties. Let O X and O Y be the rings of germs of holomorphic functions on X and Y respectively, and f ¯ * :O Y O X be the form f deduced homomorphism. Using some elementary properties of analytic curves on a germ of analytic space, and under some hypothesis on X and Y, we prove that f ¯ * induces an open mapping form O Y onto f ¯ * (O Y ) and that f ¯ * (O Y ) is closed in O X (for the Krull topologies).

Soit f:XY un germe d’applications algébriques entre deux germes de variétés algébriques complexes. Soient O X O Y les anneaux de germe de fonctions holomorphes sur X et Y respectivement : f ¯ * :O Y O X l’homomorphisme déduit de f. Nous démontrons, en utilisant quelques propriétés élémentaires des courbes analytiques sur un germe d’espace analytique et sous certaines hypothèses sur X et Y, que f ¯ * induit une application ouverte de O Y sur f ¯ * (O Y ) et que f ¯ * (O Y ) est fermé dans O X (pour les topologies de Krull).

@article{AIF_1976__26_2_117_0,
     author = {Tougeron, Jean-Claude},
     title = {Courbes analytiques sur un germe d'espace analytique et applications},
     journal = {Annales de l'Institut Fourier},
     pages = {117--131},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {26},
     number = {2},
     year = {1976},
     doi = {10.5802/aif.617},
     mrnumber = {54 #3011},
     zbl = {0318.32005},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.5802/aif.617/}
}
TY  - JOUR
AU  - Tougeron, Jean-Claude
TI  - Courbes analytiques sur un germe d'espace analytique et applications
JO  - Annales de l'Institut Fourier
PY  - 1976
SP  - 117
EP  - 131
VL  - 26
IS  - 2
PB  - Institut Fourier
PP  - Grenoble
UR  - http://archive.numdam.org/articles/10.5802/aif.617/
DO  - 10.5802/aif.617
LA  - fr
ID  - AIF_1976__26_2_117_0
ER  - 
%0 Journal Article
%A Tougeron, Jean-Claude
%T Courbes analytiques sur un germe d'espace analytique et applications
%J Annales de l'Institut Fourier
%D 1976
%P 117-131
%V 26
%N 2
%I Institut Fourier
%C Grenoble
%U http://archive.numdam.org/articles/10.5802/aif.617/
%R 10.5802/aif.617
%G fr
%F AIF_1976__26_2_117_0
Tougeron, Jean-Claude. Courbes analytiques sur un germe d'espace analytique et applications. Annales de l'Institut Fourier, Volume 26 (1976) no. 2, pp. 117-131. doi : 10.5802/aif.617. http://archive.numdam.org/articles/10.5802/aif.617/

[1] M. Artin, On the solutions of analytic equations, Invent. Math., 5 (1968), 277-291. | MR | Zbl

[2] H. Cartan, Sur les classes de fonctions définies par des inégalités portant sur leurs dérivées successives, Actualités Scientifiques et Industrielles, 867, Hermann (1940). | JFM | MR | Zbl

[3] A. M. Gabrielov, The formal relations between analytic functions, Functional Anal. Appl., 5 (1971), 318-319. | MR | Zbl

[4] J. Cl. Tougeron, Idéaux de fonctions différentiables, Ergebnisse Der Mathematik, Band 71, Springer Verlag (1972). | MR | Zbl

Cited by Sources: